| Article ID: | iaor2004393 |
| Country: | Netherlands |
| Volume: | 31 |
| Issue: | 1 |
| Start Page Number: | 35 |
| End Page Number: | 41 |
| Publication Date: | Jan 2003 |
| Journal: | Operations Research Letters |
| Authors: | Kellerer Hans, Kotov Vladimir |
| Keywords: | bin packing, geometry |
The two-dimensional vector packing problem is the generalization of the classical one-dimensional bin packing problem to two dimensions. While an asymptotic polynomial time approximation scheme has been designed for one-dimensional bin packing, the existence of an asymptotic polynomial time approximation scheme for two dimensions would imply